# SDR IPXA2019061943482

- Difficulty date: June 9, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- Aircraft time: 20,419 hours, 12,923 cycles
- Engine: Pwa PW4158
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Rub Strip
- Condition: Worn
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:124C,  NR 2 T/B I/B SIDE UPPER INNER METAL RUB SEAL WORN   ITS IN 2 PIECES, SMALL FWD SECTION AND LONGER SECTIONREMOVED AND REPLACED IAW UPS EO# A300-7830-1638 P&W  SRM 54-04-01
